Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Taking Adderall for narcolepsy. Difficulty falling asleep. Different medicine?

i been taking adderall for 7 years and i tak it for add and narcolepsy , due to me falling down stairs when i was 9 months old. so i have all the conditions /that i went to a sleep study and many psycologist/ i now take adderall, and lorazapam for sleep , prozac for agoraphobia and neurotin for ...??? neuopathy. my question is my adderall gets me up in the am but by 12 i crash and i try to not go to my room.but i have to atleast take 2 hours to play games on bed but i dont fall asleep,i take 1/2 adderall about 5pm and go watch tv but then i exercise a little.Is there a combo that will help me eith all day that is different from mine?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

Adderall is amphetamine drug, it is a stimulant drug. It is a very good drug in Narcolepsy. But as you have mentioned insomnia, restlessness are main side effects with this drug. One option to get proper sleep is to replace Adderall with some other drug like Modafinil, Armodafinil. These medicines are a little better tolerated. Other is to add some hypnotic drug in night. You are taking Lorazepam for this but may be it is not working, so some other drug like Zolpidem, Zopiclone can help you. These medicines will help in inducing sleep and will definitely help you.

Dr. Seikhoo Bishnoi, MD
Answered: Fri, 29 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor